# SDR GTIA2022102136732

- Difficulty date: October 20, 2022
- Submitted: October 21, 2022
- Operation: Air carrier
- Aircraft: N941NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10449
- Aircraft time: 4,915 hours, 2,010 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A3061402
- Part serial: 53539
- Condition: Damaged
- Location: Fwd Cabin
- Part time: 4,911 hours, 2,008 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA FORWARD MEGAPHONE BROKEN-R/R FA FWD MEGAPHONE IAW EMER EQUIP DRAWING A320 EMER EQUIP-2
